# SDR EIA2005244

- Difficulty date: August 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 103,305 hours, 27,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 420 UPPER DECK FLOORBEAM UPPER CHORD FASTENER HOLE CRACKED AT RBL 86 AND RBL 90.  FLOORBEAM UPPER CHORD REPAIRED PER EA-53-0993.
